# SDR SWAA2018032720729

- Difficulty date: March 13, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOPSILL SUPPORT ANGLE CORRODED BETWEEN  BS 312 TO  344, LBL 62.   R & R  THE SUPPORT ANGLE IAW SRM AND DWG.
